MathSciNet Relay Station
MathSciNet bibliographic data
MR236190 (38 #4488) 14.51
Serre, Jean-Pierre; Tate, John Good reduction of abelian varieties. Ann. of Math. (2) 88 1968 492–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement